MAUDE Adverse Event Report: STRYKER SPINE-US VLIFT CAGE DIAM 22 X 32 MM; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE

STRYKER SPINE-US VLIFT CAGE DIAM 22 X 32 MM; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Model Number 48292232
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device discarded.
 
Event or Problem Description
It was reported that a vlift cage securing mechanism fractured intra-operatively.There were no adverse consequences to the patient and the procedure was completed successfully with a 40 minute surgical delay.
 
Additional Manufacturer Narrative
Corrected data: d3 was corrected from 'stryker spine-france' to 'stryker spine-us'.Visual, dimensional, functional and material analysis could not be performed as the device was not returned.Device and complaint history records were reviewed and no relevant manufacturing issues or similar complaints were identified.Root cause could not be determined conclusively, but may have occurred due to excess force applied while rotating the locking screw or over torquing of locking screw.
 
Event or Problem Description

Brand Name
VLIFT CAGE DIAM 22 X 32 MM
Common Device Name
SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key10089767
Report Number0009617544-2020-00077
Device Sequence Number19545736
Product Code MQP
UDI-Device Identifier04546540557865
UDI-Public04546540557865
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K060506
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48292232
Device Catalogue Number48292232
Device Lot Number192197
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/27/2020
Supplement Date Received by Manufacturer08/31/2020
Initial Report FDA Received Date05/26/2020
Supplement Report FDA Received Date09/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1